# SDR IXXA20230905051

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 110,467 hours, 19,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, AFTER ARRIVING AT GATE STRONG RUBBER ODOR WAS NOTED IN THE FLIGHT STATION.  INITIATED DEFERRAL MAINTENANCE ITEM 44639 OF THE LEFT AIR CONDITIONING PACK IAW B767 200/300 MINIMUM EQUIPMENT LIST 21-51-01-01. COMPLIED WITH CONDITIONAL INSPECTION FOR SMOKE/FUMES IN THE CABIN IAW B767 AMM 05-51-56 AND B767 AMM 21-00-21. NO FAULTS FOUND. AIRCRAFT RELEASED TO SERVICE. DOWNLINE MAINTENANCE REACTIVATED LEFT PACK SYSTEM AND OPERATED WITH APU LEFT AND RIGHT ENGINES INDEPENDANTLY. NO BURNT SMELL AND OPERATIONAL CHECK GOOD IAW B767 AMM 21-51-00. DEFERRAL MAINTENANCE ITEM 44639 CLEARED.
